2019
Том 71
№ 7

All Issues

Mel'nik V. M.

Articles: 3
Brief Communications (Ukrainian)

On the Levy-Baxter theorems for shot-noise fields. III

Buldygin V. V., Mel'nik V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 2. - pp. 251–254

We establish sufficient conditions for singularity of distributions of shot-noise fields with response functions of a certain form.

Article (Ukrainian)

On the Levy-Baxter theorems for shot-noise fields. II

Buldygin V. V., Mel'nik V. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 12–31

We establish sufficient conditions under which shot-noise fields with a response function of a certain form possess the Levy-Baxter property on an increasing parametric set.

Article (Ukrainian)

On the Levy-Baxter theorems for shot-noise fields. I

Buldygin V. V., Mel'nik V. M., Shportyuk V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1463–1476

We consider shot-noise fields generated by countably additive stochastically continuous homogeneous random measures with independent values on disjoint sets. We establish necessary and sufficient conditions under which the shot-noise fields possess the Levy-Baxter property on fixed and increasing parametric sets.